# SDR AALA202310164765

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A320*
- Aircraft serial: 5269
- Aircraft time: 35,420 hours, 14,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY LIGHT ON SEATS 16 ABC INOPERATIVE. SPLICED BROKEN WIRES UNDERNEATH WINDOW SEAT ON ROW 16 ABC PER ESPM 20-43-11.
